Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Amateur Shrinks and experienced Patients needed! Mr.Scott

Posted by Ritch on January 13, 2003, at 23:33:25

In reply to Re: Amateur Shrinks and experienced Patients needed! Ritch, posted by Mr.Scott on January 13, 2003, at 17:24:51

> I'm going to 'split the dose' as you suggest. If that doesn't help I think it's time to try L-tryptophan/5-HTP instead of these SSRI's. And maybe futz around more with Trileptal and benzos and finally stimulants if needed to undo the cognitive disturbance benzos will cause.
>
> Thats for the input.
>
> Scott

Scott, hey no problem. I've tried upping my dose of Trileptal from 150mg/day to 225mg/day (again) and I am getting very nauseated once again with some exotropia (with worsened attentiveness/cognitive function). I am not sure whether to just drop back to 150mg/day and leave everything alone or flip back to low-dose Neurontin (and stop the OXC). It is like I have all of these "ceilings" with a lot of meds that are helpful. If I take more than 250mg/day of Depakote I swell up like a dog tick and can't stop eating. If I take more than 150mg/day of Trileptal I am fixing to hurl all of the time. If I take *any* lithium I've got diarrhea that strikes at any time of the day or night. Neurontin works well in many ways, but I get altered posture and strange muscle spasms (in my chest wall and eustachian tubes, etc.) at usual doses. Klonopin makes me stupid if I take it during the day. Stimulants make me panicky over time (probably because of HPA axis screwups). I can't take any AP's because of worsening dystonic reactions with time. Sorry, but I guess this has turned into a med intolerance rant. Gabitril at higher doses caused major cognitive dysfunction and depersonalization and facial numbness. Topamax did something similar to that. There ARE a few things I haven't tried yet: Thyroid augmentation, MAOI's, Lamictal, and verapamil. Only the verapamil has been brought up by my pdoc, perhaps I should try that next (flip from the OXC/Trileptal)??


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[135760]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Ritch thread:135419
URL: http://www.dr-bob.org/babble/20030113/msgs/135760.html